My Dr. started me on suboxone at the start of the month. My script was about empty, so i called for a refill. ( knowing i am suppose to taper off) The pharmacy said they can not refill, because the Dr. is not licensed to prescribe suboxone. I call my Dr. office today and the nurse said the Dr. is out for today. But he had a few numbers for licensed doctors to prescribe sub to me. The 1st number was for a Dr. who is out of town till next week. The other number was a wrong number. I am suppose to take 2mgs a day twice a day. I have 1 -2mg pill left. If i don't have answers by tomorrow i am screwed. Can my Dr. call another Dr. to call in script for me? If not will my withdrawals be bad? Can my Dr. be in big trouble/ as well as the pharmacy who gave me the script? Should i break my last pill into 1/4's? Any answers will be great
Hey JJS, I would definitely call the doctor back several times if necessary, but, suboxone has a really long half life. You Probably should cut the pill into quarters and go as long in between doses as possible. Alot of people say they don't feel withdrawal for 5 days after taking their last dose, but, everyone is different. I don't think you will suffer too much. I am on it and have never skipped a dose, but, I have been reading these posts for a while and most people who are properly saturated and dosed, feel ok if they miss it a couple of days.You might want to get some imodium AD and advil just in case you do have some withdrawal and make sure you can lay low, but, I really think you will be ok. Call the doctor anyway and find out what is up with the license. If he wasn't licensed it the first place, why did they fill the original RX is what I want to know.
You might want to go and get a copy of your records in case the new doctor wants to see you and needs the records. I will say a big Prayer that everything goes OK tomorrow. Good Luck and God Bless. Patti PS. Ask the Pharmacist which doctors in your area are licensed or go to the suboxone web page and call the 1800 number and see if they can find you someone and you might want to tell them what is going on. They want to sell their product and I am thinking they will want to help you.
Hi JJS, I can so feel for you. I agree w/ Patti, cut that pill in quarters and make it last as long as possible. I have been on 4mg twice a day for 3 months now and I have gone a few days w/o them and didn't have any problems. But like Patti said, everyone is different. I know for me, when my stash was about to run out and I knew I couldn't get more, I would go into tremendous anxietyetc. I guess what I'm trying to say is, I think we are our own worst enemy and we can make the symptoms much worse simply because we are so convinced we are going to be sick. I don't know how to tell you to get a positive attitude, but if you could it would help. Secondly, I can't believe that dr. gave you that script w/ no real instructions on how to taper and then no appt. for a follow up when the meds ran out. I know the pharmacies and drs are real, real anal about giving suboxone and I think alot of them don't have a clue.
I get so angry as these morons operating w/ a MD license and they don't have the vaguest idea what they are doing and do so much damage to people. I know as far as I'm concerned, by the time I went to a dr., I was in bad need of help. Luckily I have good insurance that allows me to go to a psychiatrist to manage my meds. He is very knowledgeable about addiction and has been a big help. He gives me just enough pills to make it to next month and I make an appt. for next month before I ever leave the office. That is the way it should be done. The last thing you need to worry about is running out of your meds. If I was you I would blow the drs phone off the hook, or ask the receptionist what you can do. As last resort there is always the ER, I never did go but I do think that they would have to at least stabilize you, maybe enough pills til Monday. I don't know. I feel for you and you'll be in my prayers. God CAN help you make it through, just give Him an ask. God bless you!
Yes or take a half every other day as it has a long half life, that it so shitty. My doc has me gettingg my subs a week before they are needed and so it seems to work but that doc needs a phone call at home. that is the biggest messed up thing to do, knowing that there are no others in the area, to help the same day, whatever jerks! Gosh! Well if you take it in half and take it in the am, then tomorrow night take the other half and then it will get you by for three days and then do the same thing with the 2mg instead of 4mg, or half. Let me know how you feel. What state are you in, maybe I can help refer ya?
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Dependence - I just have a few questions for everyone here who has experience with Suboxone.?
Posted 12 Oct 2009 • 3 answers
Posted 6 Nov 2009 • 3 answers
Posted 26 Aug 2010 • 3 answers
Posted 23 Feb 2011 • 3 answers
Posted 14 Oct 2011 • 7 answers